zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the concept of solution for fractional differential equations with uncertainty. (English) Zbl 1188.34005
Summary: We consider a differential equation of fractional order with uncertainty and present the concept of solution. It extends, for example, the cases of first order ordinary differential equations and of differential equations with uncertainty. Some examples are presented.

MSC:
34A08Fractional differential equations
34A07Fuzzy differential equations
WorldCat.org
Full Text: DOI
References:
[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[2] Kiryakova, V.: Generalized fractional calculus and applications, (1994) · Zbl 0882.26003
[3] Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[4] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993) · Zbl 0789.26002
[5] Podlubny, I.: Fractional differential equation, (1999) · Zbl 0924.34008
[6] Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[7] Araya, D.; Lizama, C.: Almost automorphic mild solutions to fractional differential equations, Nonlinear anal. 69, 3692-3705 (2008) · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[8] Bonilla, B.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. Comput. 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[9] Chang, Y. -K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[10] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[11] Shuqin, Z.: Monotone iterative method for initial value problem involving Riemann--Liouville fractional derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[12] Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009) · Zbl 1188.37002
[13] Laksmikantham, V.; Leela, S.: Nagumo-type uniqueness result for fractional differential equations, Nonlinear anal. 8, 2886-2889 (2009) · Zbl 1177.34003 · doi:10.1016/j.na.2009.01.169
[14] Belmekki, M.; Nieto, J. J.; Rodríguez-López, R.: Existence of periodic solutions for a nonlinear fractional differential equation, Bound. value probl. 2009 (2009) · Zbl 1181.34006 · doi:10.1155/2009/324561
[15] Iamond, P. D.; Kloeden, P. E.: Metric spaces of fuzzy sets, (1994)
[16] Lakshmikantham, V.; Mohapatra, R. N.: Theory of fuzzy differential equations and applications, (2003) · Zbl 1072.34001
[17] Nieto, J. J.; Rodríguez-López, R.; Georgiou, D. N.: Fuzzy differential systems under generalized metric spaces approach, Dynam. systems appl. 17, 1-24 (2008) · Zbl 1168.34005
[18] Nieto, J. J.; Rodríguez-López, R.; Franco, D.: Linear first-order fuzzy differential equation, Int. J. Uncertain. fuzziness knowl. Based syst. L. 14, 687-709 (2006) · Zbl 1116.34005 · doi:10.1142/S0218488506004278